zukov

Members
  • Content count

    215
  • Joined

  • Last visited

  • Days Won

    8

zukov last won the day on June 25 2014

zukov had the most liked content!

Community Reputation

28 Good

6 Followers

About zukov

  • Rank
    Senior Member
  • Birthday 09/03/1985

Profile Information

  • Gender
    Male
  • Location
    Argentina
  1. One of the most effective ways to combat this condition is to avoid thinking about it... at least for me! after almost 4 years im close to remove the oppressive exercise of thinking about this all day. So eventually i check the forum looking for something new, and nothing more. Lot of work, exercise, music, i have bad days and good ones like everyone .. biggest concerns than HPPD right now... BUT time is a big healer, i think. At least, i abandoned the fatalist/pesimistic road. Hope everyone is doing well. PD: apologize my english, im very tired
  2. I have tried st johns wort for two weeks and i cant really say nothing about it, it can be helpful with some mood issues but maybe was a placebo effect, no changes in visuals or DP. I will need to stay on it for 3 months to really talk about its effects.
  3. Did you experience any change in dp-dr with keppra?
  4. I wasnt notice anything during my trial with sinemet. I think is more related with the DP-DR, anxiety etc but im on modafinil since yesterday and right now im experience some weird changes in my pupils, also my visuals are worse. I will stay on this med for a couple of days and see what happens... i know modafinil affects in someway dopamine receptors.
  5. I was exactly like you when this crap started, the klono/clonazepam make everything "almost normal" dp dr mostly. 0,5mg was enough to bring me back to earth, i remember the first year and that feeling was amazing... but be CAREFUL.. i develop some extremely disturbing mood changes and paranoia. My dose now is between 0.5mg-1mg (once a week a need a little more to sleep really well). Now the klono calms me down a little but the great relief of the first times is over (im sure it will be back if i take 3mg but thats not the point). My advice, take the minimal dose and few times per week. The benzo's wd's and dependence is really a HELL.
  6. I have that too... just a little bit bigger than pre-hppd... my doctor says is "normal" but i have my eyes all of my life and a i know he's wrong. Just a few times, my pupils go really really dilated, like if i was on lsd..its very scary.
  7. Thanks for sharing that article dude... it will help me a lot with my doctor. From the article: "In a study conducted on 9.400 participants, who had consumed LSD for research or therapeutic purposes, not a single case of HPPD was documented [20,21]. In an interview of over 500 Navajo members of the Native American Church -a legal mescaline using religious community- no signs of HPPD were reported [2,3]. These carefully controlled prospective and retrospective studies underline the importance of a protective setting to counter later anxiety and loss of self-control." THATS WEIRD
  8. I got some St johns wort today too.... i let you know any change in two weeks. All the best!
  9. I miss cannabis! I always think to replace the klono with weed but for me its too dangerous. How was the 'trip'? any visuals changes? DP DR agraviation? I hope you can enjoy weed without danger....just be careful
  10. Okey, i know its probably a bad idea, but i found this very interesting on dpselfhelp.com. From wiki: Tabernanthe iboga or simply iboga is a perennial rainforest shrub and hallucinogen, native to western Central Africa. Iboga stimulates thecentral nervous system when taken in small doses and induces visions in larger doses. In parts of Africa where the plant grows the bark of the root is chewed for various pharmacological or ritualistic purposes. Ibogaine, the active alkaloid, is also used to treat substance abuse disorders. A small amount of ibogaine, along with precursors of ibogaine are found in Voacanga africana. Addiction treatment: Outside Africa, iboga extracts as well as the purified alkaloid ibogaine are used in treating opiate addiction. The therapy may last several days and upon completion the subject is generally no longer physically dependent.[3] One methadone patient said in the Dutch behind-the-news show NOVA that in just four days he reached a state that normally would have taken him three months, but without the agony. Evidence suggests that ibogaine may also help to interrupt addiction to alcohol and nicotine. The pharmacological effects are rather undisputed with hundreds of peer reviewed papers in support but formal clinical studies have not been completed.[citation needed] In the United States, these clinics are illegal but exist nonetheless, providing treatment for a wide variety of addictions ----------------- Some people on dpselfhelp have been cured depersonalization with this root http://www.dpselfhelp.com/forum/index.php?/topic/33612-iboga/ http://www.dpselfhelp.com/forum/index.php?/topic/32151-there-is-a-suppressed-cure-iboga/ and there's some interesting info on this website http://www.ibogahouse.com/depersonalization-natural-treatment/ I think this root and its effects are similar to mushrooms... for us isnt a good idea take more hallucinogens... but i wont lie... when you have depersonalization you want to try everything to stop this dream-like state.
  11. 415, here are some hppders' who dont have dp dr, only visual symptoms. I think we can do some training into our brains to ignore the visual disturbances as a sign of danger. In fact, in vipassana meditation you can learn something like that.
  12. EXACTLY. My case is the second moon, and imrpove a liitle with magnesium (and sleep really well)
  13. So....who's gonna try these antibiotics?
  14. ondeday: When i dont forget to take it, magnesium only calms down a bit and clear my vision... the visuals are still present but i dont know exactly how to describe the improvement.. for example: Usually the moon looks like it was out of focus, a kind of "double moons". With magnesium (and a lot of vitamin C) that "double vision" improve a little.